Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 272781, 10 pages
Research Article

Algebraic Verification Method for SEREs Properties via Groebner Bases Approaches

1School of Computer and Information Technology, Beijing Jiaotong University, Beijing 10044, China
2School of Electronic and Information Engineering, Lanzhou Jiaotong University, Lanzhou 730070, China
3Guangxi Key Laboratory of Hybrid Computation and IC Design Analysis, Guangxi University for Nationalities, Nanning 530006, China
4School of Software of Dalian University of Technology, Dalian 116620, China

Received 8 February 2013; Accepted 22 March 2013

Academic Editor: Xiaoyu Song

Copyright © 2013 Ning Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ning Zhou, Jinzhao Wu, and Xinyan Gao, “Algebraic Verification Method for SEREs Properties via Groebner Bases Approaches,” Journal of Applied Mathematics, vol. 2013, Article ID 272781, 10 pages, 2013. doi:10.1155/2013/272781